English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Rational structure of X(N) over Q and explicit Galois action on CM points

MPS-Authors
/persons/resource/persons236477

Yang,  Tonghai
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Yang, T. (2016). Rational structure of X(N) over Q and explicit Galois action on CM points. Chinese Annals of Mathematics, Series B, 37(6), 821-832. doi:10.1007/s11401-016-1009-x.


Cite as: http://hdl.handle.net/21.11116/0000-0004-10A0-4
Abstract
There is no abstract available